# SDR A6WA201543053

- Difficulty date: September 12, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 27,784 hours, 26,900 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 60034017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CLIP IS CRACKED ON THE AFT SIDE OF FLOORBEAM 280 & INBD ON RBL 9.  REPLACED ANGLE CLIP WITH NEW SERVICEABLE PART IAW SRM 51-42-21 & 51-42-06.
